# SDR C2XA961A133

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26714
- Make and model: Emb EMB-120RT
- Aircraft serial: 120118
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: AGC1
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING 1A, 3A INSPECTION, BOTH LEFT AND RIGHT LOWER EXTERIOR EMERGENCY EXIT LIGHTS FOUND TO BE INOPERATIVE.  MX REMOVED AND REPLACED THE AFT EMERGENCY EXIT LIGHT POWER SUPPLY FUSE.  (M)
